MathSciNet Relay Station
MathSciNet bibliographic data
MR1622757 (2000c:33003) 33B15 (26D07)
Alzer, Horst Inequalities for the gamma function. Proc. Amer. Math. Soc. 128 (2000), no. 1, 141–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement